# SDR UALA2013040402211

- Difficulty date: April 2, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 46,582 hours, 10,009 cycles
- Engine: Pwa PW4077
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR FWD UPLOCK SPRING MISSING.
